MathSciNet Relay Station
MathSciNet bibliographic data
MR1809661 (2002d:33006) 33C05
Driver, Kathy; Duren, Peter Zeros of the hypergeometric polynomials $F(-n,b;2b;z)$. Indag. Math. (N.S.) 11 (2000), no. 1, 43–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement